Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | M
Number of items: 2.


Carlet, Guido, Casati, Matteo, Shadrin, Sergey (2017) Poisson cohomology of scalar multidimensional Dubrovin–Novikov brackets. Journal of Geometry and Physics, 114 . pp. 404-419. ISSN 0393-0440. (doi:10.1016/j.geomphys.2016.12.008) (KAR id:67927)


Mansfield, Elizabeth L., van der Kamp, Peter H. (2006) Evolution of curvature invariants and lifting integrability. Journal of Geometry and Physics, 56 (8). pp. 1294-1325. ISSN 0393-0440. (doi:10.1016/j.geomphys.2005.07.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:710)

This list was generated on Sat Jul 11 23:26:28 2020 BST.